# SDR ASAA2023092545292

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 829 hours, 250 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT OVHD LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. PERFORMED FAULT ISOLATION AND MAINT LIGHT AND FAULT CLEARED PER B737-9 FIM TASK 21-61-00-810-841. ( FAULT MSG, TRIM AIR MOD VLV CONT CAB # 21610200.).
